# SDR K3HA980041

- Difficulty date: March 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N361KP
- Make and model: Boeing 727225
- Aircraft serial: 20627
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AT POST FLIGHT, FOUND RIGHT HAND EMERGENCY (CENTER) LIGHT INOP.  REMOVED AND REPLACED BATTERY PACK, REF MM 33-50-21, OPS CHECK OK.
